JournalszaaVol. 21, No. 2pp. 505–514

Oscillations for Certain Difference Equations with Continuous Variable

  • Binggen Zhang

    Ocean University of Qingdao, China
  • Linlin Zhao

    Ocean University of Qingdao, China
Oscillations for Certain Difference Equations with Continuous Variable cover
Download PDF

Abstract

In this paper, we investigate some nonlinear difference equations with continuous variable. A linearized oscillation result is established and oscillation criteria for some forced difference equations are obtained.

Cite this article

Binggen Zhang, Linlin Zhao, Oscillations for Certain Difference Equations with Continuous Variable. Z. Anal. Anwend. 21 (2002), no. 2, pp. 505–514

DOI 10.4171/ZAA/1090